MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TIBIAL NAIL T2 ALPHA? TIBIA Ø11X345MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TIBIAL NAIL T2 ALPHA? TIBIA Ø11X345MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23411134S
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device remains implanted.
 
Event or Problem Description
This information was received via an early product surveillance surgeon survey.It was reported that surgeon has implanted a ø11x345mm t2 alpha tibial nail in static locking mode via the suprapatellar approach in the treatment of a simple extraarticular fracture in the distal tibia (ao classification: 43-a1).Doctor's feedback were mixed, with neutral ratings on a couple of evaluation items (i.E., non-touch technique, friction lock of the targeting arm, overall satisfaction with t2 alpha tibial nail).Furthermore, he indicated to be ¿dissatisfied¿ with the final position of the nail and rated the operative technique to be ¿uncomprehensive¿.In addition, he described an issue as part of the provided comments, see as follows: ¿fracture extension as nail inserted through isthmus creating a longer fracture." patient adverse consequences due to this is additional fracture.

Brand Name
TIBIAL NAIL T2 ALPHA? TIBIA Ø11X345MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8554775
Report Number0009610622-2019-00228
Device Sequence Number19391310
Product Code HSB
UDI-Device Identifier07613327290738
UDI-Public07613327290738
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K180436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23411134S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;